| Model Number |
CCWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
03/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision like being underwater.The iol was exchanged for another lens model 7 months following the initial implant procedure.The clinical reason for explant mentioned as dysphotopsia.Additional information has been received and stated that, the patient was unable to tolerate so the lens was explanted with another company lens.The patient prognosis was good and there was no patient harm was reported.